By Topic

On the solution of a class of algebraic matrix Riccati equation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
C. Pearce ; University of Adelaide, Adelaide, Australia

We consider the algebraic matrix Riccati equation of control theory arising with a scalar control. It is shown that, if the Riccati equation is taken in phase-variable canonical form, the solution may be effected by solving a scalar polynomial equation whose degree is that of the unknown matrix. The resolution of the problem involves only elementary algebraic operations on the solution of the scalar polynomial equation. An illustrative numerical example is given.

Published in:

IEEE Transactions on Automatic Control  (Volume:31 ,  Issue: 3 )